Categories
A This month Homepage News NSC NSC Agenda Uncategorized

7th August 2021 – NSC meeting

Time: 12:50 for 13.00-17:00

CoDA UK is holding its next business meeting which is open to members from all the national meetings and representatives of regional groups.

Join us online/by phone to discuss national CoDA business and share news from your groups. Group Service Representatives (GSRs) are able to vote on any motions proposed. 

The meeting will follow the successful recent format of 10 minutes per agenda item, with 30 second shares from each member before a vote is taken, if one is required. Please note that there may not be enough time in the meeting to go through any written reports in detail so we ask all members to come prepared, having read the reports and agenda items in advance, so that we have time for questions, and sharing and reflection during each agenda item.

If your group or region has an item of business you would like to bring to this meeting, you would like to nominate yourself for a service role, or you’re a member in service who is providing a report to the meeting, please download and complete this form, and email it to secretary@codauk.org by Friday 23rd July, to enable the Chair and Temporary Proposal Secretary to put together the agenda and circulate it in advance of the meeting. Details of the confirmed agenda and papers will appear below on or around 31st July 2021.

How to join the meeting:

The meeting is open to all members, not just GSRs, using the Zoom details below.

Join Zoom meeting 

Meeting ID: 857 1637 8916
Password: 874688

Or dial on one of the numbers below
+44 330 088 5830, +44 131 460 1196 , +44 20 3481 5237,
+44 20 3481 5240, +44 20 8080 6591, +44 20 8080 6592

Agenda ItemStart TimeEnd Time
1 Welcome, moment’s silence, Preamble, 12 Steps, 12 Traditions, 12 Service Concepts and sharing guidelines. Reminder of 30 second time out with serenity prayer if anyone requests. 20 mins1 PM1:20 PM
2. Request for a member to take minutes and agreement on how this will be done (see agreed proposals below) 10 mins1:20 PM1:30 PM
3. Introductions and Feelings check with meetings info from General Service Representatives (GSRs) and AOB requests from any attendee who wishes to have an issue discussed that isn’t on the agenda. 20 mins1:30 PM1:50 PM
4. Voting entity established and appointment of a spiritual timekeeper 5 mins1:50 PM1:55 PM
5. Matters arising from 19th June minutes – are there any questions arising from these? 10 mins

2-year service period for service roles 10 mins
1:55 PM2:15 PM
6. Reports and updates from members in service circulated in advance – are there any questions arising from these? 10 mins

a. Sponsorship report
b. Treasurer’s report
2:15 PM2:25 PM
7. Items raised by the Treasurer

a. Zoom Pro subscription and payment 10 mins
b. Funding for new meetings 10 mins
2:25 PM2:45 PM
15-minute break2:45 PM3 PM
8. Service positions available – discussion and votes

a. Secretary – role description and nomination attached 10 mins

b. Literature Secretary – role description and nomination attached 10 mins

c. Treasurer – role description attached; nominations required 10 mins

d. Signatories on CoDA bank account – discussion required 10 mins

e. NSC Sponsorship Rep 10 mins
3 PM3:50 PM
9. To register CoDA UK NSC with HMRC as a small, unregistered charity 10 mins3:50 PM4 PM
10. Discussion of roles and relationships between the NSC and the LSER/Regions 10 mins4 PM4:10 PM
11. AOB 35 mins4:10 PM4:45 PM
12. All to agree actions onscreen so minutes can be circulated straight away 10 mins4:45 PM4:55 PM
13. Close – Promises and long form Serenity Prayer 5 mins4:55 PM5 PM

The following agreed proposals from recent NSC meetings may guide us in our service:
20th March 2021 NSC meeting
Agenda item 1 – That the minutes to NSC meetings be limited to the proposals/ votes only and relevant committee member’s reports detailing business information e.g. Treasurer’s Report/ PI/ Hospitals and Institutions.
The minutes will include ‘dissenting voices’ which will be specifically relayed to the secretary after the vote; the comments will be attributed to the member who made them.
Abstain – 0
Against – 0
In favour – 15 – motion carried

5th December 2020 NSC meeting
Agenda item 15  – For this and the next NSC meeting we go with a majority vote i.e. the total of the in-favour votes is greater than the sum of the against and abstentions. The total of the votes is based on how many people are in the meeting and eligible to vote. Abstentions are made as members don’t have the confidence to make a yes or no decision
so need to be accounted for. 
Abstain – 1
Against – 0
In favour – 9 Motion carried

5th December 2020 NSC meeting – Agenda item 7
Propose that when discussions diverge away from the agenda item, the Chairman can clarify with the sharer the new discussion point and raise it as an independent AOB item added to the end of the meeting or a sub-
committee to discuss the item and report back to the NSC.
Abstain – 2
Against – 0
In favour – 8 – motion carried

Categories
B News Events Events Archive NSC NSC Agenda Uncategorized

19th June 2021 – NSC meeting

Time: 12:50 for 13.00-16:00

CoDA UK is holding its next business meeting which is open to members from all the national meetings and representatives of regional groups.

Join us online/by phone to discuss national CoDA business and share news from your groups. Group Service Representatives (GSRs) are able to vote on any motions proposed. 

The meeting will follow the successful recent format of 10 minutes per agenda item, with 30 second shares from each member before a vote is taken, if one is required. Please note that there may not be enough time in the meeting to go through any written reports in detail so we ask all members to come prepared, having read the reports and agenda items in advance, so that we have time for questions, and sharing and reflection during each agenda item.

How to join the meeting:

The meeting is open to all members, not just GSRs, using the Zoom details below.

Join Zoom meeting 

Meeting ID: 857 1637 8916
Password: 874688

Or dial on one of the numbers below
+44 330 088 5830, +44 131 460 1196 , +44 20 3481 5237,
+44 20 3481 5240, +44 20 8080 6591, +44 20 8080 6592

Welcome, moment’s silence, Preamble, 12 Steps, 12 Traditions, 12 Service Concepts and sharing guidelines. Reminder of 30 second time out with serenity prayer if anyone requests. 20 mins

1pm – 1:20pm

Request for a member to take minutes and agreement on how this will be done (see agreed proposals below) 10 mins

1:20pm – 1:30pm

Introductions and Feelings check with meetings info from General Service Representatives (GSRs) and AOB requests from any attendee who wishes to have an issue discussed that isn’t on the agenda.

1:30pm – 1:50pm

Voting entity established and appointment of a spiritual time keeper

1:50pm – 1:55pm

Matters arising from 1st May minutes – are there any questions arising from these?

1:55pm – 2:15pm

Public Information (PI) proposals – discussion and votes.

a). Introduction of a formal PI budget

2:15pm – 2:25pm

Service positions available
– discussion and votes 40 mins
a. PLI coordinator – Nomination received and role description attached
b. Chair – Nomination received and role description attached
c. Secretary – role description attached, nominations required
d. Literature Secretary – role description attached, nominations required

2:25pm – 3:05pm

AOB

3:15pm – 3:30pm

All to agree actions onscreen so minutes can be
circulated straight away

3:30pm – 3:40pm

Close – Promises and long form Serenity Prayer

3:40pm – 3:50pm

The following agreed proposals from recent NSC meetings may guide us in our service:
20th March 2021 NSC meeting
Agenda item 1 – That the minutes to NSC meetings be limited to the proposals/ votes only and relevant committee member’s reports detailing business information e.g. Treasurer’s Report/ PI/ Hospitals and Institutions.
The minutes will include ‘dissenting voices’ which will be specifically relayed to the secretary after the vote; the comments will be attributed to the member who made them.
Abstain – 0
Against – 0
In favour – 15 – motion carried

5th December 2020 NSC meeting
Agenda item 15  – For this and the next NSC meeting we go with a majority vote i.e. the total of the in-favour votes is greater than the sum of the against and abstentions. The total of the votes is based on how many people are in the meeting and eligible to vote. Abstentions are made as members don’t have the confidence to make a yes or no decision
so need to be accounted for. 
Abstain – 1
Against – 0
In favour – 9 Motion carried

5th December 2020 NSC meeting – Agenda item 7
Propose that when discussions diverge away from the agenda item, the Chairman can clarify with the sharer the new discussion point and raise it as an independent AOB item added to the end of the meeting or a sub-
committee to discuss the item and report back to the NSC.
Abstain – 2
Against – 0
In favour – 8 – motion carried

Categories
Events Archive NSC NSC Agenda

20th Mar – NSC Additional Meeting

Time: 12:50pm for 1pm-5pm

As agreed at the Group Inventory on 6th February, CoDA UK is holding an additional meeting to complete outstanding business from the last year or so. This meeting is open to members from all the national meetings and representatives of regional groups. However, business is to be limited to just those items which were not heard or were unresolved at previous meetings, and members proposing those items have been contacted. We will be returning to regular and new business at our next quarterly meeting on 1st May.

Join us online/by phone to discuss national CoDA business. Group Service Representatives (GSRs) are able to vote on any motions proposed, but all members are welcome to attend, not just GSRs.

The draft agenda is being produced by a small group of trusted servants and will be circulated and made available below on Sunday 14th March. The meeting may be shorter than 4 hours if we only receive a few agenda items.

Join Zoom meeting https://us02web.zoom.us/j/85716378916?pwd=em9xZ2xnYVcxUGJPZUNYWU9KL0VwUT09 

Meeting ID: 857 1637 8916
Password: 874688

Or dial on one of the numbers below
+44 330 088 5830, +44 131 460 1196, +44 20 3481 5237
+44 20 3481 5240, +44 20 8080 6591, +44 20 8080 6592

Agenda and items for consideration

Categories
B News Events Events Archive Homepage News NSC NSC Agenda Uncategorized

1st May 2021 – NSC Quarterly meeting

Time: 12:50 for 13.00-17:00

CoDA UK is holding its quarterly business meeting which is open to members from all the national meetings and representatives of regional groups.

Join us online/by phone to discuss national CoDA business and share news from your groups. Group Service Representatives (GSRs) are able to vote on any motions proposed. 

The meeting will follow the successful recent format of 10 minutes per agenda item, with 30 second shares from each member before a vote is taken, if one is required. Please note that there is not enough time in the meeting to go through the written reports in detail so we ask all members to come prepared, having read the reports and agenda items in advance, so that we have time for questions in section 5, and sharing and reflection during each agenda item.

One paper will follow during the week and this will be added below.

We ask members to consider agenda item 3 to see if they can offer service at this meeting – as our previous secretary has now finished her role, we will need someone to take notes.

Agenda document (presented below)

1 – Welcome, moment’s silence, Preamble, 12 Steps, 12 Traditions, 12 Service Concepts and sharing guidelines.
Reminder of 30 second time out with serenity prayer if anyone requests. 20 mins
1.00 – 1.20pm
2 – Introductions and Feelings check with meetings info from General Service Representatives (GSRs) and AOB requests from any attendee who wishes to have an issue discussed that isn’t on the agenda. 20 mins1.20-1.40pm
3 – Request for a member to take minutes and agreement on how this will be done 10 mins1.40-1.50pm
4 – Voting entity established and appointment of a
spiritual time keeper 5 mins
1.50-1.55pm
5 – Reports and updates from members in service
circulated in advance
– are there any questions arising from these? 20 mins
a. Treasurer
b. Literature Secretary
c. Sponsorship Committee
d. Contacts Management working group
e. London & SE Region (LSER) – verbal report from
meeting 10th April 2021 and background document
attached
f. North Region draft minutes – NSC to note, especially the discussions held about the three AOB items which
they would like to share with the wider fellowship
1.55 – 2.15pm
6 – Treasurer proposals: 30 mins
a. Zoom subscription renewal – vote
b. Set up Paypal or Givt account – discussion and vote
c. Lloyds Bank signatories – discussion for guidance
2.15 – 2.45pm
7 – Public Information (PI) proposals – discussion
and votes 20 mins

a. Introduction of a formal PI budget
b. Set up simple way for groups to engage with PI work
2.45 – 3.05pm
Break3.05 – 3.20pm
8 – CoDA UK to register as a charity discussion and
vote 10 mins
3.20 – 3.30pm
9 – Service positions – discussion and votes 30 mins
a. Service role job descriptions
b. Service role service role length, vacancies and
appointments

c. Role of trusted servants
3.40 – 4.00pm
10 – Service positions available – discussion and
votes 30 mins

a. PLI coordinator – Nomination received and role
description attached
b. Secretary – role description attached, nominations
required
c. Chair – Handover proposal attached and role
description to be added here before meeting;
nominations required
4.00 – 4.30pm
11 – Confirm future meeting dates & times
discussion and vote 10 mins
4.30 – 4.40pm
12 – AOB 15 mins4.40 – 4.55pm
13 – Close – Promises and long form Serenity
Prayer 5 mins
4.55 – 5pm

The draft agenda has been produced by the chair and proposal secretary, in consultation with other trusted servants as required, and will be available here on 24th/25th April.

How to join the meeting:

The meeting is open to all members, not just GSRs, using the Zoom details below.

Join Zoom meeting 

Meeting ID: 857 1637 8916
Password: 874688

Or dial on one of the numbers below
+44 330 088 5830, +44 131 460 1196 , +44 20 3481 5237,
+44 20 3481 5240, +44 20 8080 6591, +44 20 8080 6592

NB: The vote which was taken at the NSC last year to use Teams for an NSC meeting will be revisited in May, due to a change in circumstances.
Categories
Events Archive NSC NSC Agenda Past events

8th Aug – CoDA UK NSC – Virtual Meeting

Date: 8th August 2020
Time: 10.15 for 10.30am-14.30pm

CoDA UK is holding its quarterly business meeting which is open to members from all the national meetings and representatives of regional groups.

Join us online/by phone to discuss national CoDA business and share news from your groups. Group Service Representatives (GSRs) are able to vote on any motions proposed. 

The draft agenda has been produced by the minutes secretary and is available here:

How to join the meeting:
The meeting is open to all members, not just GSRs, using the Zoom details below. For the safety of the group, you will need a password to join this meeting. Please email communications@codauk.org to obtain the password any time before the meeting and state which group you attend most regularly. We will monitor the email inbox regularly and respond with the password before 10am on Saturday 8th August. 

We may not be able to check this account once the morning meeting has begun, so please register your intent to attend before this time.

Zoom meeting link and meeting ID: 898 2437 8645
Or dial on one of the numbers below
+44 330 088 5830, +44 131 460 1196 , +44 20 3481 5237,
+44 20 3481 5240, +44 20 8080 6591, +44 20 8080 6592

Note: Please email communications@codauk.org to obtain the password any time before the meeting and state which group you attend most regularly.

Categories
NSC Agenda

NSC Agenda April 2020

Agenda to be posted here